Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/11876

TitleSpinor calculus on 5-dimensional spacetimes
Author(s)García-Parrado Gómez-Lobo, Alfonso
Martín-García, José María
KeywordsSpace-time topology
Causal structure
Spinor structure
Issue date1-Jan-2010
PublisherIOP Publishing
JournalJournal of Physics: Conference Series
Citation"Journal of Physics : Conference Series". ISSN 1742-6588 . 229:1 (2010) 1-4.
Abstract(s)We explain how Penrose's spinor calculus of 4-dimensional Lorentzian geometry is implemented in a 5-dimensional Lorentzian manifold. A number of issues, such as the essential spin algebra, the spin covariant derivative and the algebro-differential properties of the curvature spinors are discussed.
TypeConference paper
URIhttp://hdl.handle.net/1822/11876
DOI10.1088/1742-6596/229/1/012038
ISSN1742-6588
Publisher versionhttp://iopscience.iop.org/1742-6596/229/1/012038/
Peer-Reviewedyes
AccessRestricted access (UMinho)
Appears in Collections:CMAT - Artigos em atas de conferências e capítulos de livros com arbitragem / Papers in proceedings of conferences and book chapters with peer review

Files in This Item:
File Description SizeFormat 
Spinors5DERE.txt
  Restricted access
ficheiro bibtex279 BTextView/Open    Request a copy!
ERE2009ProceedingsSpinorCalculus.pdf
  Restricted access
Ficheiro electrónico artigo429,01 kBAdobe PDFView/Open    Request a copy!

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID